Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Optimal integration-formulas for analytic functions


Authors: R. B. Barrar, H. L. Loeb and H. Werner
Journal: Bull. Amer. Math. Soc. 79 (1973), 1296-1298
MSC (1970): Primary 41A50, 41A30; Secondary 41A55, 30A82
DOI: https://doi.org/10.1090/S0002-9904-1973-13419-6
MathSciNet review: 0326247
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. U. Eckhardt, Einige Eigenschaften Wilfscher Quadraturformeln, Numer. Math. 12 (1968), 1-7. MR 41 #1217. MR 256561
  • 2. N. Richter, Properties of minimal integration rules, SIAM J. Numer. Anal. 7 (1970), 67-79. MR 41 #4804. MR 260176
  • 3. N. Richter-Dyn, Properties of minimal integration rules. II, SIAM J. Numer. Anal. 8 (1971), 497-508. MR 308668
  • 4. N. Richter-Dyn, Minimal interpolation and approximation in Hilbert spaces, SIAM J. Numer. Anal. 8 (1971), 583-597. MR 297101
  • 5. S. Bergman, The kernel functions and conformal mapping, Math. Surveys, no. 5, Amer. Math. Soc. Providence, R. I., 1950. MR 12, 402. MR 38439
  • 6. S. Karlin and W. S. Studden, Tchebycheff-systems: With applications in analysis and statistics, Pure and Appl. Math., vol. 15, Interscience, New York, 1966. MR 34 #4757.
  • 7. R. B. Barrar and H. L. Loeb, On extended varisolvent families, J. Analyse Math, (to appear). MR 336168
  • 8. S. Karlin, On a class of nonlinear approximation problems, Bull. Amer. Math. Soc. 78 (1972), 43-49. MR 45 #786. MR 291695
  • 9. R. B. Barrar and H. L. Loeb, Analytic extended monosplines (submitted for publication).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A50, 41A30, 41A55, 30A82

Retrieve articles in all journals with MSC (1970): 41A50, 41A30, 41A55, 30A82


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13419-6

American Mathematical Society